MAUDE Adverse Event Report: ZIMMER DENTAL 15 DEG TAPER,3.5P 2MM-3MM; DENTAL ABUTMENT

ZIMMER DENTAL 15 DEG TAPER,3.5P 2MM-3MM; DENTAL ABUTMENT
Catalog Number 15AT323
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported two abutments fractured.Patient came to the clinic with screws in hand.Abutments were placed on (b)(6) 2016 and removed on (b)(6) 2025.The process was completed with other abutments, tooth location 12 and 22.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D10: concomitant medical product: catalog # 15at323, 15 deg taper, 3.5p 2mm-3mm, lot: 63463097.Zimvie received one (1) 15at323, (15 deg taper,3.5p 2mm-3mm) for evaluation.Visual evaluation was performed.Hex of the abutment was found fractured.Dhr review was completed for the subject lot number 63463097.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 63463097 for similar events and one other complaint was identified.Review completed utilizing keywords: dental: functional: fracture: abutment.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was torque applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction did occur.The abutment hex was found fractured.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
15 DEG TAPER,3.5P 2MM-3MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23063065
Report Number0002023141-2025-02529
Device Sequence Number21252897
Product Code NHA
UDI-Device Identifier00889024012042
UDI-Public(01)00889024012042(10)63463097(17)210831
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111853
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2021
Device Catalogue Number15AT323
Device Lot Number63463097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT SEE H10 NARRATIVE
Patient Age66 YR
Patient SexFemale
Patient EthnicityNon Hispanic